# SDR DHL2005803504

- Difficulty date: November 17, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR  033451: RT WING CTR LE LWR FORMER CRACKED 1 INCH XFS 347.750. PERFORMED STOP HOLE ON CRACK END AND FABRICATED ANGLE DOUBLER (AL7075T6 0.040") IAW SRM 57-2-0 PG. 9-10. CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B. INSTALLED ANGLE DOUBLER WITH FASTENERS (HILOKS) IAW SRM 57-2-0 PG. 9-10, SRM 561-1-20D. TORQUED IAW SRM 51-3-1.
